# SDR SWAA2022040886965

- Difficulty date: March 23, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N468WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33858
- Aircraft time: 58,378 hours, 34,580 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVING FSD UPPER HINGE FITTING; FSD SURROUND STUB FRAME IS CRACKED AT BS294 RBL55 WL255. / [01] LOCATED AND DRILLED NEW FSD SURROUND STUB FRAME AT BS 294 RBL 55 WL 255 IAW SRM 51-40-05-0G-0 AND DWG 141A8370;[02] VERIFIED CORRECTIVE ACTION 1;[03] OK TO INSTALL;[04] OK TO INSTALL;[05] INSTALLED NEW FSD SURROUND STUB FRAME AT BS 294 RBL 55 WL 255 IAW SRM 51-40-02-0G-0 AND DWG 141A8370;[06] VERIFIED ITEM 5 CORRECTIVE ACTIONS.;[07] VERIFIED ITEM 5 CORRECTIVE ACTIONS.
